# SDR AWXA0000520

- Difficulty date: August 10, 2000
- Submitted: August 10, 2000
- Operation: Air carrier
- Aircraft: N150AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23218
- Aircraft time: 49,354 hours, 39,196 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: BAC15061794
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK, LT LONGERON CRACKED AT FS 178, LBL 26, WL 207.  CUT OUT DAMAGE IAW 737 SRM 51-70-121, FABRICATED REPAIR PARTS IAW 737 SRM 51-20-01, INSTALLED PARTS IAW 737 SRM 51-40-02.
